# SDR R61A2021121601016

- Difficulty date: November 30, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000045
- Aircraft time: 38,244 hours, 25,580 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Fitting
- Part number: 17063320417
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECTED CRACK AT RUDDER ATTACH FITTING. REPLACED RUDDER IAW AMM 55-40-21
